# SDR HEED064563

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 230312001101
- Condition: Worn
- Location: Tail Rotor
- Part time: 365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LINKS HAD WORN BEARINGS.   ORDERED REPLACEMENT.
